Title

On Weighted Distributions and Mean Advantage Over Inferiors Functions

Document Type

Article

Publication Date

2011

Publication Title

International Journal of Contemporary Mathematical Sciences

Volume

6

Issue

5

Pages

229-239

Abstract

In this note, some fundamental results including relationship be-tween weighted distribution functions and mean advantage over inferiors functions are established. Ordering of reliability and/or distribution functions via mean advantage over inferiors functions and related functions for parent and weighted reliability functions are presented. Some applications and examples are given.

Original Publication Citation

Oluyede, B. O., Diawara, N. (2011). On weighted distributions and mean advantage over inferiors functions. International Journal of Contemporary Mathematical Sciences, 6(5): 229-239. https://digitalcommons.georgiasouthern.edu/math-sci-facpubs/145

ORCID

0000-0002-8403-6793 (Diawara)

Share

COinS